# SDR 96ZZZX1352

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65FS
- Make and model: Beech 58
- Aircraft serial: TH1084
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BP1026
- Condition: Mismfg
- Location: Elt
- Component: Merl
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AN ATTEMPT TO REPLACE A BATTERY PACK IN AN ELT TRANSMITTER FAILED.  EXAMINATION REVEALED THE PACK WAS TOO WIDE AND WOULD NOT FIT THE HOUSING OF THE ELT.  ANOTHER WAS ORDERED AND FIT OK.  MANUFACTURER WAS MERL INC., OF CONNECTICUT.
